Alert archive / Wisconsin / Freeze Warnings in 2011

Freeze Warning 2, NWS Green Bay, WI

September 15, 20118 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at Sep 15, 2011, 11:33 AM CDT for 8 counties in Wisconsin. It took effect at Sep 16, 2011, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 15, 2011, 11:33 AM CDT (16:33 UTC)
In effect from
Sep 16, 2011, 12:00 AM CDT
Expired
Sep 16, 2011, 8:00 AM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 130 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WWUS73 KGRB 151633
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT THU SEP 15 2011

...VERY COLD CONDITIONS EXPECTED TONIGHT...

.A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER
WISCONSIN TONIGHT AND BRING MOSTLY CLEAR TO PARTLY CLOUDY
SKIES...LIGHT WINDS AND UNSEASONABLY COLD TEMPERATURES. BY FRIDAY
MORNING...TEMPERATURES WILL HAVE DIPPED INTO THE 20S ACROSS
NORTHERN WISCONSIN AND 30S OVER CENTRAL AND EAST-CENTRAL
WISCONSIN. THE ONLY EXCEPTION WILL BE DOOR COUNTY WHERE THE
WARMING INFLUENCE OF THE BAY AND LAKE SHOULD KEEP TEMPERATURES
AROUND 40 DEGREES.

WIZ005-010>013-018-019-021-160100-
/O.NEW.KGRB.FZ.W.0002.110916T0500Z-110916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1133 AM CDT THU SEP 15 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY. 

* LOOK FOR TEMPERATURES TO FALL BELOW FREEZING ACROSS NORTHERN
  WISCONSIN LATE THIS EVENING AND OVERNIGHT. LOW TEMPERATURES
  FRIDAY MORNING WILL FALL INTO MIDDLE TO UPPER 20S WITH SOME OF
  THE COLDER LOCATIONS APPROACHING 20 DEGREES.

* SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED OR
  KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ020-030-031-035>040-045-048>050-073-074-160100-
/O.NEW.KGRB.FR.Y.0007.110916T0500Z-110916T1300Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1133 AM CDT THU SEP 15 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY. 

* EXPECT AREAS OF FROST TO DEVELOP LATE TONIGHT INTO EARLY FRIDAY
  AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S AWAY FROM THE
  MODERATING INFLUENCE OF LAKE MICHIGAN.

* FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE
  OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
2 follow-up statements
217 
WWUS73 KGRB 160036
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
736 PM CDT THU SEP 15 2011

...VERY COLD CONDITIONS EXPECTED TONIGHT...

.A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE
OVER WISCONSIN TONIGHT AND BRING LIGHT WINDS AND UNSEASONABLY
COLD TEMPERATURES. BY FRIDAY MORNING...TEMPERATURES WILL HAVE
DIPPED INTO THE 20S ACROSS NORTHERN WISCONSIN AND 30S OVER CENTRAL
AND EAST-CENTRAL WISCONSIN. THE ONLY EXCEPTION WILL BE DOOR COUNTY
WHERE THE WARMING INFLUENCE OF THE BAY AND LAKE SHOULD KEEP
TEMPERATURES AROUND 40 DEGREES.

WIZ005-010>013-018-019-021-161300-
/O.CON.KGRB.FZ.W.0002.110916T0500Z-110916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
736 PM CDT THU SEP 15 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...

* LOOK FOR TEMPERATURES TO FALL BELOW FREEZING ACROSS NORTHERN 
  WISCONSIN LATE THIS EVENING AND OVERNIGHT. LOW TEMPERATURES 
  FRIDAY MORNING WILL FALL INTO MIDDLE TO UPPER 20S WITH SOME OF 
  THE COLDER LOCATIONS APPROACHING 20 DEGREES. 

* SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED 
  OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ020-030-031-035>040-045-048>050-073-074-161300-
/O.CON.KGRB.FR.Y.0007.110916T0500Z-110916T1300Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
736 PM CDT THU SEP 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...

* EXPECT AREAS OF FROST TO DEVELOP LATE TONIGHT INTO EARLY 
  FRIDAY AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S AWAY 
  FROM THE MODERATING INFLUENCE OF LAKE MICHIGAN. 

* FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE 
  OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPC
843 
WWUS73 KGRB 160909
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT FRI SEP 16 2011

...VERY COLD CONDITIONS EXPECTED EARLY THIS MORNING...

.A LARGE AREA OF CANADIAN HIGH PRESSURE WILL BRING UNSEASONABLY
COLD TEMPERATURES TO THE REGION THIS MORNING. FREEZING TEMPERATURES
WILL OCCUR OVER NORTHERN WISCONSIN...AND READINGS IN THE 30S WILL
LEAD TO WIDESPREAD FROST OVER CENTRAL AND EAST CENTRAL WISCONSIN.
THE WARMING INFLUENCE OF THE BAY AND LAKE SHOULD PREVENT WIDESPREAD
FROST NEAR THE SHORELINE AREAS.

WIZ005-010>013-018-019-021-161300-
/O.CON.KGRB.FZ.W.0002.000000T0000Z-110916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
409 AM CDT FRI SEP 16 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* LOOK FOR TEMPERATURES TO BE IN THE 25 TO 30 DEGREE RANGE ACROSS
  MUCH OF NORTHERN WISCONSIN EARLY THIS MORNING.

* SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED 
  OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ020-030-031-035>040-045-048>050-073-074-161300-
/O.CON.KGRB.FR.Y.0007.000000T0000Z-110916T1300Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
409 AM CDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* EXPECT AREAS OF FROST EARLY THIS MORNING...AS TEMPERATURES DROP
  INTO THE LOWER TO MIDDLE 30S AWAY FROM THE MODERATING INFLUENCE
  OF LAKE MICHIGAN.

* FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE 
  OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Sep 15, 6:37 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Sep 15, 6:37 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
637 AM CDT THU SEP 15 2011

.UPDATE...UPDATED AVIATION SECTION FOR 12Z TAF ISSUANCE.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 348 AM CDT THU SEP 15 2011...

SHORT TERM...TODAY THROUGH FRIDAY...MAIN FCST CONCERN IS
COLD TEMPS AND FROST/FREEZE POTENTIAL FOR TONIGHT.

WV IMAGERY AND THE LATEST RUC ANALYSIS INDICATED A STG S/W TROF
MOVG THROUGH NE WI EARLY THIS MORNING. THIS FEATURE WAS NOT
PRODUCING ANY SHOWERS OR CLOUDS ATTM...DUE TO THE PRESENCE OF A
VERY DRY AIR MASS. SFC HIGH PRESSURE WAS CENTERED OVER MN...WITH
CONTINUED COLD NW FLOW IN PLACE ACROSS WI. WITH LK-H8 DELTA-T'S
NEAR 20 C OVER WSTRN LK SUP...LK-EFFECT CLOUDS AND RAIN AND SNOW
SHOWERS WERE STILL OCCURRING OVER THE WSTRN U.P. AND FAR NC
WI...INCLUDING VILAS CO. SOME LOW STRATUS HAD ALSO DRIFTED SOUTH
INTO PARTS OF CENTRAL WI. TEMPERATURES HAD DROPPED INTO THE LOWER
TO MIDDLE 30S IN OUR NORTHERN AND WSTRN COUNTIES...WHERE THE
CURRENT FROST ADVISORIES WERE IN EFFECT. FARTHER EAST...TEMPS
WERE GENERALLY IN THE 35 TO 40 RANGE. BASED ON THE CURRENT TEMP
TRENDS...PLAN TO KEEP THE CURRENT FROST ADVISORY HEADLINES INTACT
THROUGH 8 AM.

AS HIGH PRESSURE BUILDS INTO WI TODAY...EXPECT SFC WINDS TO TURN
WEST...BRINGING AN END TO LINGERING LK-EFFECT PCPN AND CLOUDS.
IN ADDITION...PATCHY LOW STRATUS IN OUR WSTRN COUNTIES SHOULD
MIX OUT EARLY IN THE DAY. PLENTY OF SUNSHINE IS ANTICIPATED...
WITH ONLY SCT DIURNAL CUMULUS BY AFTERNOON. MIXING THROUGH AROUND
800 MB SUPPORTS MAX TEMPS IN THE MIDDLE TO UPPER 50S.

HIGH PRESSURE WILL DOMINATE OUR WX TONIGHT AND FRIDAY...ALTHOUGH
A S/W TROF PASSING TO OUR SOUTH WILL BRING SOME HIGH CLOUDS TO
MAINLY C/EC WI. LIGHT WINDS AND CLEAR TO PARTLY CLOUDY SKIES WILL
ALLOW TEMPS TO PLUMMET TONIGHT...WITH MOST OF THE FA DROPPING INTO
THE 20S AND LOWER 30S AWAY FROM THE BAY/LAKE. BASED ON 1000-850 MB
AVERAGE MIXING RATIOS...EXPECT TO SEE READINGS AS COLD AS 20 F IN
THE TYPICAL COLD SPOTS IN NC WI. SINCE SOME HEADLINES ARE ALREADY
IN PLACE THIS MORNING...WILL LET THE DAY SHIFT ISSUE NEW HEADLINES
FOR TONIGHT. SUSPECT THAT NC/NE/C WI WILL NEED A FREEZE WARNING...
WITH A FROST ADVISORY NEAR THE BAY AND FOX VALLEY. IT IS POSSIBLE
THAT THE HIGH CLOUDS COULD PREVENT A HARD FREEZE IN C WI. SUNNY
SKIES AND MIXING THROUGH 825-800 MB SUPPORTS HIGHS IN THE UPPER
50S AND LOWER 60S ON FRIDAY.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY.

THE MAIN CONCERN DURING THIS PART OF THE FORECAST IS TIMING OF
PRECIPITATION CHANCES. AN UPPER RIDGE AND SURFACE HIGH PRESSURE
SYSTEM WILL PUSH EAST AND AN APPROACHING UPPER TROUGH AND SURFACE
TROUGH/FRONT WILL BRING A CHANCE OF SHOWERS TO THE FORECAST AREA.

SUNDAY APPEARS TO BE THE BEST BET FOR SHOWERS MOVING INTO THE
AREA. THE 00Z NAM KEPT QPF FAR FROM THE AREA THROUGHT 12Z
SUNDAY...BUT THE 00Z GFS HAD SOME QPF OVER PARTS OF THE AREA BY
THAT TIME. THE 00Z HIRES ECMWF WAS A LITTLE SLOWER THAN THE GFS BUT
FASTER THAN THE NAM SO WENT CLOSER TO ITS SOLUTION. HAVE A SLIGHT
CHANCE FOR THE WESTERN PART OF THE AREA AND A VERY SMALL AREA OF
CHANCE POPS 06Z-12Z SUNDAY. THEN HAVE A CHANCE OF SHOWERS FOR THE
ENTIRE AREA ON SUNDAY AND SUNDAY NIGHT. MODELS WERE RATHER QUICK
TO PUSH THE QPF WITH THIS SYSTEM EAST OF THE AREA...SO HAVE GONE
WITH A DRY FORECAST MONDAY AND MONDAY NIGHT. LOW AMPLITUDE FLOW
ALOFT WILL KEEP SYSTEMS MOVING RATHER QUICKLY SO THERE WILL BE
ANOTHER CHANCE OF PRECIPITATION STARTING ON TUESDAY.

FORECAST TEMPERATURES LOOKED PRETTY GOOD SO DID NOT MAKE MAJOR
CHANGES TO THEM.

AVIATION...LINGERING LAKE-EFFECT RAIN AND SNOW SHOWERS WERE STILL
AFFECTING PARTS OF THE WSTRN U.P. AND FAR NC WI EARLY THIS MORNING.
IN ADDITION...SOME PATCHY LOW STRATUS HAD SPREAD AS FAR SOUTH AS
THE MDZ/AUW/CWA/MFI AREAS. EXPECT THE LK-EFFECT PCPN TO END AND
STRATUS TO MIX OUT THIS MORNING. HIGH PRESSURE WILL BUILD INTO WI
THIS AFTERNOON AND TONIGHT...LEADING TO VFR CONDITIONS. WILL NEED
TO WATCH FOR PATCHY GROUND FOG LATE TONIGHT...BUT CONFIDENCE WAS
NOT HIGH ENOUGH TO ADD TO THE NEW SET OF TAFS.

MARINE...INSTABILITY OVER LAKE MICHIGAN WILL CONTINUE TO SUPPORT
GUSTY NW WINDS THIS MORNING...SO THE SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT THROUGH 10 AM.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ005-010>012-
018-019-030-035-036-045.

&&
Hazardous weather outlook, Sep 15, 4:22 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CDT THU SEP 15 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
422 AM CDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FROST IS EXPECTED IN NORTH CENTRAL AND CENTRAL WISCONSIN EARLY
THIS MORNING. A FROST ADVISORY IS IN EFFECT UNTIL 8 AM.

FROST OR FREEZING TEMPERATURES ARE LIKELY IN MOST AREAS AWAY FROM
LAKE MICHIGAN TONIGHT. A HARD FREEZE APPEARS LIKELY OVER MUCH OF
NORTH CENTRAL...FAR NORTHEAST AND CENTRAL WISCONSIN TONIGHT...WITH
AREAS OF FROST EXPECTED NEAR THE BAY AND IN THE FOX VALLEY. BE
SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION IF YOU ARE
INTERESTED IN PROTECTING COLD-SENSITIVE PLANTS AND EXTENDING THE
GROWING SEASON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-160930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
422 AM CDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT THIS MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 11:33 AM CDTFrost AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Marinette and 9 more20 hr

Nearby

Freeze Warnings in Wisconsin, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.